# SDR 98ZZZM227

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 667201
- Condition: Failed
- Location: Nr 1 Pylon
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 167 - CAPT REPORTED THAT AT HIGH ALT AND HIGH POWER, THE NR 1 ENGINE 'B' LOOP FAULT LIGHT FLICKERED.  AFTER SWITCHING TO 'A' LOOP, HE RECEIVED FAULT LIGHT.  CAPT NOTIFIED VIA ACARS WAS DIVERTING TO PIT DUE TO SAME PROBLEM IN PHL HAD REOCCURRED.  IN PHL, MX INSPECTED FIRE LOOPS WITH NO DEFECTS NOTED AND REPLACED THE FIRE CONTROL PANEL AS PRECAUTIONARY.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENG CORE FIRE DETECTOR SENSOR ASSY WHICH WAS FOUND BAD ALONG WITH THE CORE WIRING HARNESS DUE TO A HIGH RESISTANCE.  ALSO, REPLACED THE NR 1 ENGINE PYLON FIRE LOOP  DETECTOR AS PRECAUTIONARY.  RAN ENGINE AT POWER WITH BLEED
